CaltechAUTHORS
  A Caltech Library Service

Some quantum operators with discrete spectrum but classically continuous spectrum

Simon, Barry (1983) Some quantum operators with discrete spectrum but classically continuous spectrum. Annals of Physics, 146 (1). pp. 209-220. ISSN 0003-4916. https://resolver.caltech.edu/CaltechAUTHORS:20180521-162122666

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20180521-162122666

Abstract

We consider a number of simple quantum Hamiltonians H(−i∇,x) with the following property: H(−i∇,x) has discrete spectrum even though {(p,q) | H(p,q) <E} has infinite volume.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1016/0003-4916(83)90057-XDOIArticle
ORCID:
AuthorORCID
Simon, Barry0000-0003-2561-8539
Additional Information:© 1983 Published by Elsevier. Received September 22, 1982. Research partially supported by USNSF under Grant MCS-81-20833. It is a pleasure to thank J. Goldstone and R. Jackiw for raising their question, C. Fefferman for telling me of his work with D. Phong, and M. Aizenman, C. Fefferman, M. Peskin, and most especially J. Avron. for valuable discussions.
Funders:
Funding AgencyGrant Number
NSFMCS-81-20833
Issue or Number:1
Record Number:CaltechAUTHORS:20180521-162122666
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20180521-162122666
Official Citation:Barry Simon, Some quantum operators with discrete spectrum but classically continuous spectrum, Annals of Physics, Volume 146, Issue 1, 1983, Pages 209-220, ISSN 0003-4916, https://doi.org/10.1016/0003-4916(83)90057-X. (http://www.sciencedirect.com/science/article/pii/000349168390057X)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:86533
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:22 May 2018 15:43
Last Modified:03 Oct 2019 19:45

Repository Staff Only: item control page